Title

A structure theorem for the Gromov-Witten invariants of Kahler surfaces

Authors

Authors

J. H. Lee;T. H. Parker

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Differ. Geom.

Keywords

ELLIPTIC-SURFACES; BLOW-UPS; GRAVITY; Mathematics

Abstract

We prove a structure theorem for the Gromov-Witten invariants of compact Kahler surfaces with geometric genus p(g) > 0. Under the technical assumption that there is a canonical divisor that is a disjoint union of smooth components, the theorem shows that the GW invariants are universal functions determined by the genus of this canonical divisor components and the holomorphic Euler characteristic of the surface. We compute special cases of these universal functions.

Journal Title

Journal of Differential Geometry

Volume

77

Issue/Number

3

Publication Date

1-1-2007

Document Type

Article

Language

English

First Page

483

Last Page

513

WOS Identifier

WOS:000251263000004

ISSN

0022-040X

Share

COinS